# SDR CALA2025080707416

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 92,759 hours, 22,102 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT FWD OVERWING EMERGENCY EXIT HATCH TO FOM IAW AMM 52-22-02-002-001. INFO ONLY UPDATED REFERENCE FOR REMOVED AMM 52-22-01-902-001 INSTALLED L/H FWD OVERWING EMERGENCY EXIT HATCH IAW AMM 52-22-01-402-074. OPS CHECK OK. C/W RII INSP OF INSTALL OF ORIGINAL OVERWING EMERGENCY EXIT HATCH LH POS IN ACCORDANCE WITH B757 AMM TASK 52-22-01-402-074 AND GMM 09-25-05
